MathSciNet Relay Station
MathSciNet bibliographic data
MR2822315 (2012f:26049) 26E10
Kriegl, Andreas; Michor, Peter W.; Rainer, Armin The convenient setting for quasianalytic Denjoy-Carleman differentiable mappings. J. Funct. Anal. 261 (2011), no. 7, 1799–1834.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement